Dimensional reduction of nonlinear delay differential equations with periodic coefficients using Chebyshev spectral collocation
A technique for dimensional reduction of nonlinear delay differential equations (DDEs) with time-periodic coefficients is presented. The DDEs considered here have a canonical form with at most cubic nonlinearities and periodic coefficients. The nonlinear terms are multiplied by a perturbation parame...
|Journal Title:||Nonlinear Dynamics Vol. 52; no. 1-2; pp. 137 - 149|
|Authors:||Venkatesh Deshmukh, Eric A. Butcher, Ed Bueler|